Soft idealization of some generalized soft open sets

Year: 2017 Volume: 7 Issue: 2 Pages: 108-117

 

Rodyna A. Hosny①②, Nawal G. Al-Harthi①

① Department of Mathematics and Statistic, Faculty of Science, Taif University, Taif, KSA

② Department of Mathematics, Faculty of Science, Zagazig University, Zagazig, Egypt  

 

Abstract: This paper aims to introduce soft pre-open, soft α-open and soft β-open sets modulo soft ideals in soft topological spaces as a generalization of the usual notion of soft pre-openness, soft α-openness, soft β-openness, soft pre I-openness, soft αI-openness and soft β I-openness. Various fundamental properties related to these concepts with illustrative Examples will be studied.

Keywords:   Soft set; Soft topology; Soft bitopological spaces; pairwise soft continuous; pλ-soft continuous

Corresponding Author: Rodyna A. Hosny: rodynahosny@yahoo.com

Full Text